# SDR DL76P081666

- Difficulty date: November 28, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 32,228 hours, 13,834 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: V643602
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INFLIGHT LEVEL 340, R HYD QTY EICAS MSG WARNING WITH ASSOCIATED LOSS TO 0.45 ON ARRIVAL AT GATE.  RIGHT HYD  QTY WENT TO 0.01.\D MODULE SHOWS NO FAULTS.  REPLACED SELF RESETTING FUSE VALVE AT LEFT ANTI-SKID VALVE MODULE NR 5 LK CHECK OPS CK OK.
